ARAMA SONUÇLARI

Toplam 31 adet sonuçtan 20 tanesi görüntülenmektedir.

Arama









Yıllara göre arama

Özel Aralık Girişi

SOME CLASSIFICATIONS OF LORENTZIAN SURFACES WITH FINITE TYPE GAUSS MAP IN THE MINKOWSKI 4 SPACE
Journal of the Australian Mathematical Society, Vol. 99, No. 03, Aralık 2015, s. 415-427, ISSN: 1446-7887
TURGAY NURETTİN CENK
Nurettin Cenk Turgay Özgün Makale
General Rotational Surfaces in Pseudo-Euclidean 4-Space with Neutral Metric
BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, Vol. 41, No. 4, 2018, s. 1773-1793, ISSN: 0126-6705
ALEKSİEVA YANA,VELİCHKA MİLOUSHEVA,TURGAY NURETTİN CENK
Pseudo-Spherical Submanifolds with 1-Type Pseudo-Spherical Gauss Map
Results in Mathematics, Vol. 71, Haziran 2017, s. 867-887, ISSN: 1422-6383
BEKTAŞ BURCU,CANFES ELİF,DURSUN UĞUR
Elif Canfes Özgün Makale
On the minimal submanifolds with finite type Gauss map insemi Euclidean spaces
AMATH 14, istanbul/TÜRKİYE, Vol. 19, 15 Aralık 2014, s. 60-65, ISSN: 2227-4588
TURGAY NURETTİN CENK,CANFES ELİF
Elif Canfes Tam metin bildiri
On the Gauss map of minimal Lorentzian surfaces in 4-dimensional semi-Riemannian space forms with index 2
Publicationes Mathematicae Debrecen, Vol. 91, No. 3-4, Ekim 2017, s. 349-367, ISSN: 00333883
TURGAY NURETTİN CENK,CANFES ELİF
Elif Canfes Özgün Makale
ON ROTATIONAL SURFACES IN PSEUDO EUCLIDEAN SPACE E 4 T WITH POINTWISE 1 tTYPE GAUSS MAP
Acta Universitatis Apulensis, Vol. 45, No. 1, Ocak 2016, s. 43-59, ISSN: 1582-5329
BEKTAŞ BURCU,CANFES ELİF,DURSUN UĞUR
Elif Canfes Özgün Makale
Surfaces with 1 Type Pseudo Spherical Gauss Map inPseudo Spheres
13. Geometri Sempozyumu, 26 Temmuz 2015
BEKTAŞ BURCU,CANFES ELİF,DURSUN UĞUR
Elif Canfes Özet Bildiri
Classification of surfaces in a pseudo-sphere with 2-type pseudo-spherical Gauss map
Mathematische Nachrichten, Vol. 290, No. 16, Kasım 2017, s. 2512-2523, ISSN: 0025-584X
BEKTAŞ BURCU,CANFES ELİF,DURSUN UĞUR
Elif Canfes Özgün Makale
On Pseudo-Umbilical Rotational Surfaces with Pointwise 1-type Gauss Map in \mathbb{E}4_2
Proceedings Book of International Workshop on Theory of Submanifolds, Vol. 1, Ekim 2017, s. 122-139, ISSN: 978-975-561-487-8
BEKTAŞ BURCU,CANFES ELİF,DURSUN UĞUR
Elif Canfes Özgün Makale
Constant Mean Curvature Surfaces with Finite Type Gauss Map in Pseudo-Euclidean Space Forms and Their Boundary Curves
15th International Geometry Symposium, 3 Temmuz 2017
CANFES ELİF,TURGAY NURETTİN CENK
Elif Canfes Özet Bildiri
Surfaces in the Euclidean Space E 4 with Pointwise 1 Type Gauss Map
Hacettepe Journal of Mathematics and Statistics, Vol. 40, No. 11, Mayıs 2011, s. 617-625, ISSN: 1303-5010
ARSAN GÜLER,DURSUN UĞUR
Güler Arsan Özgün Makale

İLETİŞİM BİLGİLERİ

İstanbul Teknik Üniversitesi Rektörlüğü İTÜ Ayazağa Kampüsü Rektörlük Binası, Maslak-Sarıyer / İstanbul Tel: +90 212 285 3930